manuscripta mathematica

, Volume 29, Issue 2, pp 195–206

Meromorphe Funktionen, die mit ihrer Ableitung Werte teilen

  • Erwin Mues
  • Norbert Steinmetz
Article

DOI: 10.1007/BF01303627

Cite this article as:
Mues, E. & Steinmetz, N. Manuscripta Math (1979) 29: 195. doi:10.1007/BF01303627

Abstract

In this paper it is shown that the functions f(z)=αez are the only nonconstant entire (meromorphic) functions which share two (three) distinct finite values with their derivative.

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Erwin Mues
    • 1
  • Norbert Steinmetz
    • 2
  1. 1.Institut für MathematikUniversität HannoverHannover 1
  2. 2.Mathematisches Institut IUniversität KarlsruheKarlsruhe 1